TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2017 Volume: 41 Number: 6
  1. Warped product spaces with Ricci conditions
    SANG DEOK LEE, BYUNG HAK KIM, JIN HYUK CHOI
    Turk J Math, 41, (2017), 1365-1375
    Full Text: PDF

  2. On the rate of $L_p$--convergence of Balakrishnan?-Rubin type hypersingular integrals associated to Gauss-Weierstrass semigroup
    MELİH ERYİĞİT, SELİM ÇOBANOĞLU
    Turk J Math, 41, (2017), 1376-1384
    Full Text: PDF

  3. Braided regular crossed modules bifibred over regular groupoids
    ALPER ODABAŞ, ERDAL ULUALAN
    Turk J Math, 41, (2017), 1385-1403
    Full Text: PDF

  4. Dissipative operator and its Cayley transform
    EKİN UĞURLU, KENAN TAŞ
    Turk J Math, 41, (2017), 1404-1432
    Full Text: PDF

  5. Minimizing graph of the connected graphs whose complements are bicyclic with two cycles
    MUHAMMAD JAVAID
    Turk J Math, 41, (2017), 1433-1445
    Full Text: PDF

  6. Corrigendum: On density theorems of rings of Krull type with zero divisors
    BAŞAK AY SAYLAM
    Turk J Math, 41, (2017), 1446-1447
    Full Text: PDF

  7. Arf Numerical Semigroups
    SEDAT İLHAN, HALİL İBRAHİM KARAKAŞ
    Turk J Math, 41, (2017), 1448-1457
    Full Text: PDF

  8. A note on conjugacy problem for finite Sylow subgroups of linear pseudofinite groups
    PINAR UĞURLU KOWALSKİ
    Turk J Math, 41, (2017), 1458-1466
    Full Text: PDF

  9. A novel kind of AKNS integrable couplings and their Hamiltonian structures
    YU-JUAN ZHANG, WEN-XIU MA, ÖMER ÜNSAL
    Turk J Math, 41, (2017), 1467-1476
    Full Text: PDF

  10. On extended spectrum of some quasinormal operators
    MELTEM SERTBAŞ, FATİH YILMAZ
    Turk J Math, 41, (2017), 1477-1481
    Full Text: PDF

  11. More accurate Jensen-type inequalities for signed measures characterized via Green function and applications
    MARIO KRNIC, JOSIP PECARIC, MIRNA RODIC
    Turk J Math, 41, (2017), 1482-1496
    Full Text: PDF

  12. Some notes on GQN rings
    LONG WANG, JUNCHAO WEI
    Turk J Math, 41, (2017), 1497-1509
    Full Text: PDF

  13. UNIONS AND IDEALS OF LOCALLY STRONGLY POROUS SETS
    MAYA ALTINOK, OLEKSIY DOVGOSHEY, MEHMET KÜÇÜKASLAN
    Turk J Math, 41, (2017), 1510-1534
    Full Text: PDF

  14. Generalized crossed modules and group-groupoids
    MUSTAFA HABİL GÜRSOY, HATİCE ASLAN, İLHAN İÇEN
    Turk J Math, 41, (2017), 1535-1551
    Full Text: PDF

  15. Universal central extensions of $\mathfrak{sl}(m, n, A)$ over associative superalgebras
    XABIER GARCÍA-MARTÍNEZ, MANUEL LADRA
    Turk J Math, 41, (2017), 1552-1569
    Full Text: PDF

  16. Modules satisfying double chain condition on non-finitely generated submodules have Krull dimension
    MARYAM DAVOUDIAN
    Turk J Math, 41, (2017), 1570-1578
    Full Text: PDF

  17. On focal curves of null Cartan curves
    HAKAN ŞİMŞEK
    Turk J Math, 41, (2017), 1579-1590
    Full Text: PDF

  18. On Holder continuity of approximate solutions maps to vector equilibrium problems
    LAM QUOC ANH, KIEN TRUNG NGUYEN, TRAN NGOC TAM
    Turk J Math, 41, (2017), 1591-1607
    Full Text: PDF

  19. On generalized Kropina change of m-th root Finsler metrics with special curvature properties
    BANKTESHWAR TIWARI, GHANASHYAM KR. PRAJAPATI
    Turk J Math, 41, (2017), 1608-1617
    Full Text: PDF

  20. Generalization of Gauss-Lucas theorem for bicomplex polynomials
    MAHMOOD BIDKHAM, SARA AHAMADI
    Turk J Math, 41, (2017), 1618-1627
    Full Text: PDF

  21. The extension of Darboux frame into Euclidean 4-space and its invariants
    MUSTAFA DÜLDÜL, BAHAR UYAR DÜLDÜL, NURİ KURUOĞLU, ERTUĞRUL ÖZDAMAR
    Turk J Math, 41, (2017), 1628-1639
    Full Text: PDF

  22. Evaluation of Euler-like sums via Hurwitz zeta values
    AYHAN DİL, ISTVAN MEZO, MEHMET CENKCİ
    Turk J Math, 41, (2017), 1640-1655
    Full Text: PDF

  23. Piecewise asymptotically almost periodic solution of neutral Volterra integro-differential equations with impulsive effects
    ZHINAN XIA
    Turk J Math, 41, (2017), 1656-1672
    Full Text: PDF

  24. On Armendariz-like properties in Amalgamated algebras along ideals.
    ABDESLAM MIMOUNI, NAJIB MAHDOU, MOUNIR EL OURRACHI
    Turk J Math, 41, (2017), 1673-1686
    Full Text: PDF

  25. On the bounds of forgotten topological index
    SURESH ELUMALAI, TOUFIK MANSOUR, MOHAMMAD ALI ROSTAMI
    Turk J Math, 41, (2017), 1687-1702
    Full Text: PDF